# SDR HEEA0012714

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: P21207601
- Condition: Mis Mfg
- Location: Lt Lower
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UNABLE TO FIT L/H LOWER WINDOW ONTO FUSELAGE.
